# SDR A6WA200540232

- Difficulty date: April 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 7,530 hours, 6,410 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135 RT FS621 FLOOR SUPPORT ANGLE IS CRACKED.  REPAIRED BY REMOVING SECTION OF DAMAGED ANGLE, FABRICATING AND INSTALLING REPAIR ANGES IAW MFG REO.  (K)
